# SDR UALA2010082303097

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1380, RBL 10 TO 13, FLOOR STRAP IS CORRODED. MAJOR REPAIR ACCOMPLISHED: REPAIRED IAW EA PD57- 53-047 AND UAL EVA-80014, THE REPAIR IS MAJOR AND HAS RECEIVED APPROVAL FOR STATIC STRENGTH ONLY, A NEW FAA 8100-9 FINDING COMPLIANCE WITH CFR 25.571 AND 26.43 MUST BE ISSUED WITH DAMAGE TOLERANCE INFORMATION WITHIN 24 MONTHS FROM 20AUG10. CF IS CREATED FOR  NEW FAA FORM 8100-9 IAW EVA-80014 TO MONITOR.
